MathSciNet Relay Station
MathSciNet bibliographic data
MR1043414 35J55 (35B25 47A55 47D06 92D40)
Li, Lige; Ramm, A. G. A singular perturbation result and its application to mathematical ecology. Proc. Amer. Math. Soc. 111 (1991), no. 4, 1043–1050.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement